# SDR DALA2020101903387

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 67,739 hours, 28,457 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE FLIGHT, THE EICAS MESSAGE "L HYD QTY" ILLUMINATED SHOWING .49 RF. THE CREW TURNED LT PUMP OFF UNTIL LANDING AND DECLARED AN EMERGENCY WITH ATC. THE AIRCRAFT LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: MAINTENANCE FOUND BOTH LINES ON LT DOWN LOCK ACTUATOR HAD RUPTURED, POSSIBLY CAUSED BY A LOOSE HOLD DOWN BRACKET. BOTH LINES WERE REPLACED AND THE ACTUATOR BRACKET WAS RE-SECURED. LEAK CHECK IS OK.
